Quitting Oxycodone with Loperamide- My story begins... - Part 260

By Jungledog · Apr 23, 2015 · ·
  1. Ellen,
    I have been off loperamide for months. I have an injury to my shoulder, neck, and arm. I am using Kratom to manage my pain. It takes some of the pain away and for me with a high opiate tolerance, there is no high. Get off high dose loperamide as rapidly as you can. It can literally kill you.

    The last 3 nights I have slept really shitty. Have to get back to my yoga. Stress is high right now with wrapping up the semester and my body is just done. This summer I plan to work 3 days a week and the other days I will work on my writing and prep for fall. It also finally gives me a few days to just hang out and relax with my family. I also plan to spend many of these days on the beach. It is truly my happy place.

    Love to all.

Comments

  1. Jungledog
    "You can get the monkey off your back, but the circus never leaves town." Anne Lamott

    A reminder that recovery is a long process won one day at a time. We all can do this!!!
  2. gbread
    JDog,

    I second that statement - "Get off high dose loperamide as rapidly as you can. It can literally kill you."

    I pray to God I'm in the safe zone now at least. I still am holding at 4 a day.

    Sorry you're not sleeping well, love. Maybe u can go meditate by your ocean?

    That is the worst thing in these opiate withdrawals, and/or management next to anxiety and depression......and restless leg, well, and also nausea and vomitimg...and I guess also irritability, headaches, malaise, runny nose, sneezing, yawning, Panic, hot/cold flashes, electric zaps, tingling sensations, sweating and vomiting, diarrhea and/or constipation, ulcers and acid, achy joints and muscles.

    Other than that, haha.

    Much Love to you, glad the Kratom is helping,
    GBread;)
  3. Ellen042
    Thanks JD! So you plan to stay on Kratom indefinately for pain management? Can't say that's a bad idea, given the position you're in. I'm also a health care provider with advanced degrees, a mother of two young kids, and the sole provider for my household (I'm single). I can relate to not having the option of suboxone or methadone. I can relate to not having the luxury of becoming non-functional. I can relate to having chronic pain with narcotic pain medicines no longer an option (I've built up a tolerance to them over the past 13 years). I can't imagine having academic responsibilities at the same time! God bless you!

    If you don't mind my asking, have you found that some of your pain was indeed related to opiate induced hyperalgesia, or can you even speculate yet? What is your pain level now on Kratom only on a scale of 1-10. What is your final target level of Kratom per day, if you know yet. How much anxiety, if any, are you having today? Is it still growing less each day? Sorry for all the questions. I also forgot how much loperamide you were on when you jumped down to Kratom alone.

    You are the most optimistic person I've come across coming off opiates! I'm going to try to follow in your footsteps, but of course report when I'm feeling crummy too.

    In summary, you've come light-years from heavy opiate use! Congratulations! It's even more insuring coming from a fellow chronic pain patient. Best wishes to you.

    Hugs,
    Ellen
To make a comment simply sign up and become a member!